patch releasing more medicine than supposed to if I sweat from either exercise or when I work I swear a lot. I was also hoping after this medicine starts to work, I will attempt to do Couch to 5k depending on how my body feels of course. I have polycystic kideny disease and chronic pain in many parts of my body from the complications from it. Any help or I sight would be appreciated. I'm looking forward to hopefully feeling good on this and not have to worry about popping pills anymore. it got to be a daily worry with the pills and either running out or being too high to work. so I'm hopeful this is an answer. thank you.
call1999; no mention of sweating causing extra medication from patch but it well if it gets HOT and says no heating pad blackent heated water bed ect. and don't apply the patch to rash skin,or inflamed etc must be applied to a dry clean spot that is in your patient infor. ONE THING AFTER THE 3RD DAY APPLY THE PATCH TO DIFFERENT AREA then the one your taking off and be very carefull fold tape together and flush down toilet do not put in garbage can where dog or child could get to it.make sure the patch is down all the way or use surgical tape if it begins to to lift up. AT THE BOTTOM OF THIS PAGE THERE IS A PLACE YOU CAN JOIN A SUPPORT GROUP RIGHT HERE ON OUR SITE. THAT should answer your question and wait until you see how it affects you prior to driving etc.shower is okay but don't keep under real hot water for long if you need more info feel free to post again after you have read about it or call your pharmacist. Chuck1957
- Fentanyl Information for Consumers
- Fentanyl Information for Healthcare Professionals (includes dosage details)
- Side Effects of Fentanyl (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Chronic Pain - I am prescribed the Fentanyl Patch 50mcg, and Hydrocodone 10/325mg. It isn't working?
Posted 28 Dec 2012 • 5 answers
Posted 1 Jul 2013 • 3 answers
Posted 10 Jul 2013 • 6 answers
Posted 30 Aug 2015 • 2 answers
Posted 1 Mar 2016 • 1 answer